# SDR CALA0300516

- Difficulty date: September 8, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 17,100 hours, 5,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME GOUGED UNDER Z-CHANNEL IN AFT CARGO COMPARTMENT AT STA 947.5, S25R. REPAIRED DAMAGED FRAME SECTION IAW ECRA 5311-01165.
